Prof. Xiaolu TAN

Associate Professor
BSc (Peking University); MSc (Ecole Polytechnique)
PhD (Ecole Polytechnique)


Prof. Xiaolu TAN
Address:
Room 227, Lady Shaw Building,
The Chinese University of Hong Kong,
Shatin, N.T., Hong Kong

Tel:
(852) 3943-5296



Fields of Interest:
Stochastic Optimal Control, Martingale Optimal Transport, Numerical Methods for Nonlinear Parabolic PDEs and Optimal Control Problems, Application of the Branching Processes, Financial Mathematics, Insurance, etc.


Selected Publications:

Preprints:

Accepted papers:

  1. B. Bouchard, X. Tan and X. Warin,
    Numerical approximation of general Lipschitz BSDEs with branching processes,
    ESAIM: Proceedings and Surveys, to appear.

  2. A. Aksamit, S. Deng, J. Obłój and X. Tan,
    Robust pricing-hedging duality for American options in discrete time financial markets,
    Mathematical Finance, to appear.

  3. B. Bouchard, S. Deng and X. Tan,
    Super-replication with proportional transaction cost under model uncertainty,
    Mathematical Finance, to appear.

  4. P. Henry-Labordère, N. Oudjane, X. Tan, N. Touzi and X. Warin,
    Branching diffusion representation of semilinear PDEs and Monte Carlo approximation,
    Annales de l’Institut Henri Poincaré (B) Probabilités et Statistiques, 55(1):184-210, 2019.

  5. B. Bouchard, D. Possamaï, X. Tan and C. Zhou,
    A unified approach to a priori estimates for supersolutions of BSDEs in general filtrations
    Annales de l’Institut Henri Poincaré (B) Probabilités et Statistiques, 54(1):154-172, 2018.

  6. D. Possamaï, X. Tan and C. Zhou,
    Stochastic control for a class of nonlinear kernels and applications,
    Annals of Probability, 46(1):551-603, 2018.

  7. B. Bouchard, X. Tan, X. Warin and Y. Zou,
    Numerical approximation of BSDEs using local polynomial drivers and branching processes,
    Monte Carlo Methods and Applications, 23(4):241-263, 2017.

  8. P. Henry-Labordère, X. Tan and N. Touzi,
    Unbiased simulation of stochastic differential equations,
    Annals of Applied Probability, 27(6):1-37, 2017.

  9. Z. Ren and X. Tan,
    On the convergence of monotone schemes for path-dependent PDE,
    Stochastic Processes and their Applications, 127(6): 1738-1762, 2017.

  10. S. Källblad, X. Tan and N. Touzi,
    Optimal Skorokhod embedding given full marginals and Azema-Yor peacocks,
    Annals of Applied Probability, 27(2):686-719, 2017.

  11. G. Guo, X. Tan and N. Touzi,
    Tightness and duality of martingale transport on the Skorokhod space,
    Stochastic Processes and their Applications, 127(3):927-956, 2017.

  12. B. Bouchard, D. Possamaï and X. Tan,
    A general Doob-Meyer-Mertens decomposition for g-supermartingale systems,
    Electronic Journal of Probability, 21(36):1-21, 2016.

  13. G. Guo, X. Tan and N. Touzi,
    On the monotonicity principle of optimal Skorokhod embedding problem.,
    SIAM Journal on Control and Optimization, 54(5):2478-2489, 2016.

  14. G. Guo, X. Tan and N. Touzi,
    Optimal Skorokhod embedding under finitely-many marginal constraints,
    SIAM Journal on Control and Optimization, 54(4):2174-2201, 2016.

  15. P. Henry-Labordère, X. Tan and N. Touzi,
    An Explicit Martingale Version of the One-dimensional Brenier’s Theorem with Full Marginals Constraint,
    Stochastic Processes and their Applications, 126(9):2800-2834, 2016.

  16. J. Claisse, D. Talay and X. Tan,
    A pseudo-Markov property for controlled diffusion processes,
    SIAM Journal on Control and Optimization, 54(2):1017-1029, 2016

  17. D. Possamaï and X. Tan,
    Weak approximation of second order BSDEs,
    Annals of Applied Probability, 25(5):2535-2562, 2015.

  18. P. Henry-Labordère, X. Tan and N. Touzi,
    A numerical algorithm for a class of BSDEs via branching process,
    Stochastic Processes and their Applications, 124(2):1112-1140, 2014.

  19. X. Tan,
    Discrete-time probabilistic approximation of path-dependent stochastic control problems,
    Annals of Applied Probability, 24(5):1803-1834, 2014.

  20. X.Tan,
    A splitting method for fully nonlinear degenerate parabolic PDEs,
    Electron. J. Probab, 18(15):1-24, 2013.

  21. J.F. Bonnans and X. Tan,
    A model-free no-arbitrage price bound for variance options,
    Applied Mathematics & Optimization, Vol. 68, Issue 1, 43-73, 2013.

  22. X. Tan and N. Touzi,
    Optimal Transportation under Controlled Stochastic Dynamics,
    Annals of Probability, Vol. 41, No. 5, 3201-3240, 2013.

Thesis: